I took my first Humira shot in my leg on Monday and last night my leg began to hurt really bad. It is a pain that is hard to describe. I told my husband it was a "bone pain" it hurts down deep in the bone from my knee to my hip joint. Today it is hurting mostly in my hip joint.I take darvocet daily for pain and it really isn't helping and neither is naproxen. Is this normal after the first few days of the injection? If so I'm not sure which is worse the pain of the RA or this horrible pain that won't stop!!!!!
I hate when the treatment is painful too! Pain is listed among the side effects of Humira and this could be it. Also, since it iwas your first time to give yourself a shot, here are some pointers I found online.
"...you should always position injections at least 1 inch from recently used injection sites and avoid injection into tender, bruised, red, or hard areas. When you administer the injection you may pinch the area up when giving the injection (I hope that makes sense) Also you may want to apply a cool compress afterwards. This may help decrease injection site discomfort."
That said, if this does not work out for you, I hear that enbrel stings but is not painful.
i am on embrel and it can also give you leg cramps. I do get the cramoing sometimes for a day or two after the enjection. With the embrel the cramps do go away. I also take arava so maybe the combination of the drugs. Hope it it gets better. sheraf61
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.